As far as I've been told all triptans can cause rebounds, well I've been told just about everything besides plain Ol' Tylenol can cause them. I would think they would be one that would be a big rebound trigger being how they work.
I took one of them in the class probably 20 plus years ago but, developed reactions/side effects and the make my high bp worse so I cannot take them anyway. I would take it easy on those. I know fioricet and excedrin are huge rebound meds for me. All my docs warn me so and I have learned the hard way over the years.
- Rizatriptan Information for Consumers
- Rizatriptan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rizatriptan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Mar 2011 • 9 answers
Updated 22 Nov 2017 • 10 answers
Updated 31 Aug 2013 • 1 answer
Updated 26 Oct 2014 • 4 answers
Updated 13 Nov 2013 • 4 answers